Tags

Type your tag names separated by a space and hit enter

High dosage of aripiprazole-induced dysphagia.
Int J Eat Disord. 2012 Mar; 45(2):305-6.IJ

Abstract

BACKGROUND

Dysphagia as a main manifestation of extrapyramidal symptoms is an uncommon adverse effect of second-generation antipsychotics.

METHOD

We present a 54-year-old drug-naïve patient with schizophrenia, who developed dysphagia with aripiprazole 30 mg daily treatment.

RESULTS

This is the first case report on aripiprazole-induced dysphagia. We discuss the risk factors that led to dysphagia in this case.

CONCLUSION

Aripiprazole-induced dysphagia is rare, and it is important to be aware that it does occur with high-dosage treatment.

Authors+Show Affiliations

Department of Psychiatry, Lu-Tung Branch of Changhua Christian Hospital, LuKang, Taiwan.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

21541978

Citation

Lin, Ta-Wei, et al. "High Dosage of Aripiprazole-induced Dysphagia." The International Journal of Eating Disorders, vol. 45, no. 2, 2012, pp. 305-6.
Lin TW, Lee BS, Liao YC, et al. High dosage of aripiprazole-induced dysphagia. Int J Eat Disord. 2012;45(2):305-6.
Lin, T. W., Lee, B. S., Liao, Y. C., Chiu, N. Y., & Hsu, W. Y. (2012). High dosage of aripiprazole-induced dysphagia. The International Journal of Eating Disorders, 45(2), 305-6. https://doi.org/10.1002/eat.20934
Lin TW, et al. High Dosage of Aripiprazole-induced Dysphagia. Int J Eat Disord. 2012;45(2):305-6. PubMed PMID: 21541978.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - High dosage of aripiprazole-induced dysphagia. AU - Lin,Ta-Wei, AU - Lee,Bo-Shyan, AU - Liao,Yi-Cheng, AU - Chiu,Nan-Ying, AU - Hsu,Wen-Yu, Y1 - 2011/05/03/ PY - 2011/03/13/accepted PY - 2011/5/5/entrez PY - 2011/5/5/pubmed PY - 2012/6/5/medline SP - 305 EP - 6 JF - The International journal of eating disorders JO - Int J Eat Disord VL - 45 IS - 2 N2 - BACKGROUND: Dysphagia as a main manifestation of extrapyramidal symptoms is an uncommon adverse effect of second-generation antipsychotics. METHOD: We present a 54-year-old drug-naïve patient with schizophrenia, who developed dysphagia with aripiprazole 30 mg daily treatment. RESULTS: This is the first case report on aripiprazole-induced dysphagia. We discuss the risk factors that led to dysphagia in this case. CONCLUSION: Aripiprazole-induced dysphagia is rare, and it is important to be aware that it does occur with high-dosage treatment. SN - 1098-108X UR - https://www.unboundmedicine.com/medline/citation/21541978/High_dosage_of_aripiprazole_induced_dysphagia_ L2 - https://doi.org/10.1002/eat.20934 DB - PRIME DP - Unbound Medicine ER -